American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Benjamin J. Anderson and Sean Sather-Wagstaff. NAK for Ext and ascent of module structures. Proc. Amer. Math. Soc. 142 (2014) 1165-1174.
Abstract, references, and article information   
View Article: PDF

[2] Lou van den Dries. Isomorphism of complete local noetherian rings and strong approximation. Proc. Amer. Math. Soc. 136 (2008) 3435-3448. MR 2415027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph Gubeladze. Global coefficient ring in the Nilpotence Conjecture. Proc. Amer. Math. Soc. 136 (2008) 499-503. MR 2358489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Benji Fisher. A note on Hensel's lemma in several variables . Proc. Amer. Math. Soc. 125 (1997) 3185-3189. MR 1422869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christel Rotthaus. Descent of the canonical module in rings with the approximation property . Proc. Amer. Math. Soc. 124 (1996) 1713-1717. MR 1307562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia